Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 949608, 7 pages
http://dx.doi.org/10.1155/2014/949608
Research Article

On the Strong Convergence and Complete Convergence for Pairwise NQD Random Variables

1School of Mathematical Science, Anhui University, Hefei 230601, China
2Department of Mathematics and Statistics, University of Regina, Regina, SK, Canada S4S 0A2

Received 15 December 2013; Accepted 7 April 2014; Published 8 May 2014

Academic Editor: Angelo Favini

Copyright © 2014 Aiting Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aiting Shen, Ying Zhang, and Andrei Volodin, “On the Strong Convergence and Complete Convergence for Pairwise NQD Random Variables,” Abstract and Applied Analysis, vol. 2014, Article ID 949608, 7 pages, 2014. https://doi.org/10.1155/2014/949608.